Couldn't find what you looking for?

TRY OUR SEARCH!

I would like to help my father as much as possible. He has been diagnosed with diabetes and it seems that he is having some problems with insulin. Actually he had a serious allergic reaction the first time he took his therapy. Do you know anybody who is allergic to insulin? How will he be able to take his medication?

Loading...

I assume that he will be treated with desensitization therapy. That specific one will make his organism stop treating insulin as a dangerous substance. In that process, he would be given small amounts of insulin so that his body will accept it without any problems. After that, diabetes will be kept under control too.
Reply

Loading...

Hi, apparently, you are "not" allergic, but have severe side effects> HMMMm.

Me well lets see, Novomix, chest pains, heart speed, BP. Livmire, middle finger lock up, chest pains, shoulder freeze, Actarapid, breathing problems, stomach cramps, diarrhea, depression, sore rectum, Lilly similar insulins the same affects, note, the comment from the allergy clinic was that these are side effects, not allergies.

Does that mean that my tongue coming up like a baloon after having penecilling is a side effect?

My problems have been diagnosed by me, not the doctors, for example I was told that the fact I could not breathe, had diarrhea etc. was in my head. I have stopped the Actarapid and my head is a lot better now!!! The stupid arrogant doctor has now to apologise.
Reply

Loading...